BibTeX record journals/ton/Liu0KLWTJ16

download as .bib file

@article{DBLP:journals/ton/Liu0KLWTJ16,
  author    = {Bei Liu and
               Wei Wang and
               Donghyun Kim and
               Deying Li and
               Jingyi Wang and
               Alade O. Tokuta and
               Yaolin Jiang},
  title     = {On Approximating Minimum 3-Connected m-Dominating Set Problem in Unit
               Disk Graph},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {24},
  number    = {5},
  pages     = {2690--2701},
  year      = {2016},
  url       = {https://doi.org/10.1109/TNET.2015.2475335},
  doi       = {10.1109/TNET.2015.2475335},
  timestamp = {Sat, 27 May 2017 14:24:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ton/Liu0KLWTJ16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier